How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 11413
Experience:  I have over two decades of clinical experience and am also a retina specialist.
48069651
Type Your Eye Question Here...
wieyedoc is online now

My eye pupils are huge most of the time since I started

Resolved Question:

My eye pupils are huge most of the time since I started taking mental health medicines. Will my eyes ever recover to normal responsive eyes because they look out of glass and dead like my brains and heart stopped functioning.
Submitted: 1 year ago.
Category: Eye
Expert:  wieyedoc replied 1 year ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

Can you upload a non-flash picture of your eyes closeup?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 1 year ago.
I'm also taking medicine for high cholesterol. Please find attached a picture of my eye I took few seconds ago.
Expert:  wieyedoc replied 1 year ago.

Thank you for that additional information and picture.

Can you send a picture of the other eye?

Then, shine a flashlight into each eye and take the pictures again.

Also what is the names of all the medications you take?

Are you having any visual problems?

Thanks.

Customer: replied 1 year ago.
Aripiprazole 20mg and Setraline 50mg for mental health and 10mg atrovastatin for cholesterol. My vision switches on and off on itself most of the time and I'm short sighted vision.
Please find attached picture of my left eye; however, I have not got a flashlight to use
Customer: replied 1 year ago.
How much I have observed if I look closer into a mirror or further away the eye does not retract. And also if I switch on and off the light in the room my eye still are frozen. It might be normal but since 2012 my eyes had changed, that is what I observed and also I feel pressure in my head when I try to focus my vision when I'm losing the quality of sight.
Customer: replied 1 year ago.
This mostly does start to happen at night when is no day light and does last for good time unless I sleep and then my eyes does shrink in pupils in the morning or whenever I wake up. I do not understand why my eyes itself feel so tired at most of the times and pressure in my front of skull including eyes are so dissociation and casting dream like experience on me.
Expert:  wieyedoc replied 1 year ago.

Sorry, I am oncall and had to go see a patient in the ER.

You are probably suffering from physiologic mydriasis. This is not a sign of a brain tumor or anything bad.

If you are worried I suggest you have a complete eye exam by an ophthalmologist (Eye MD)

So. What is the take home message?

From the pictures you sent and what you have told me here today everything is OK and you have nothing to worry about.

Does this make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS

wieyedoc and other Eye Specialists are ready to help you